Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NowakFilip

Back Pain, What To Do ?

Recommended Posts

So I have noticed a back pain while I'm currently on Accutane, and I'm kind of worried because it hurts pretty bad.

My legs hurt also, but mostly the back, is this normal or should I notify my doctor abotu the back pain ?

Share this post


Link to post
Share on other sites

as soon as i started taking accutane, i started to notice my back hurt extremely bad whenever i would bend down or lay down in bed at night. when i went to the doctor, i didnt even think to tell him about it, he asked! he said that it is very common with accutane to get joint and muscle aches. He told me to take motrin or ibeprofen to make it stop hurting. and sure enough, a few weeks later, the joint in my jaw started to hurt really bad and for some reason, my side constantly hurts, like i pulled a muscle or something.

but yeah, muscle and joint pains are fairly common. Just let your doctor know if you take pain reliever for it and it still doesnt go away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×